Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31819
Approximately Jordan Maps and Their Stability

Authors: Nasrin Eghbali


In this paper we consider the approximate Jordan maps and boundedness of these maps. Also we investigate the stability of approximate Jordan maps and prove some stability properties for approximate Jordan maps.

Keywords: Approximate Jordan map, stability.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1109


[1] N. Bourbaki, Elements de math., livre V, Espaces Vectoriels Topologiues, in "Deuxieme 'E dition Revue et Corrig'ee," Chaps. I and II, Hermann, Paris (1966).
[2] D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., U.S.A. 27(1941), 222-224.
[3] K. Jarosz, Perturbation of Banach algebras, Lecture Notes in Mathematics, Springer-verlag, 1985.
[4] Y. W. Lee and G. H. Kim, Approximate Jordan mappings on noncomutative Banach algebras, Commun. Korean Math. Soc. 12 (1), (1997), 69-73.
[5] Y. W. Lee and G. H. Kim, Continuity and superstability of Jordan mappings, Studia Univ. Math. XLVII (1), (2002), 61-66.
[6] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
[7] P. ˇ Semrl, Non-linear perturbations of homomorphisms on C(X), Q. J. Math., 50 (2) (1999), 87-109.
[8] S. M. Ulam, Problems in modern mathematics, Chap. VI, Science eds., wiley, New York, 1960.